# SDR AALA201512029002

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 47,352 hours, 17,681 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DIVERTED & ACFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTED BURNING SMELL FROM AFT GALLEY AREA & FELT FAINT.  FLIGHT ATTENDANT TURNED OFF CHILLERS, COFFEE MAKER & WARMERS.  THE SMELL WENT AWAY, BUT RETURNED SHORTLY AFTER.  REPLACED BOTH AFT COFFEE MAKERS IAW AMM 25-35-15.  CLEANED BURNED AREA ON COFFEE POT WARMER PLATES OPERATED CHILLER & NEW COFFEE MAKERS, NO BURNING SMELL NOTED.
